Document Type

Article

Language

eng

Format of Original

8 p.

Publication Date

1-2013

Publisher

University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN

1816-2711

Abstract

Various characterizations of the class of exponentiated distributions are presented. These characterizations are based on a simple relationship between two truncated moments and based on functions of the nth order statistic. The results are applied to certain well-known members of this class.

Comments

Published version. Pakistan Journal of Statistics and Operation Research, Vol. 9, No. 1 (January 2013): 17-24. Publisher Link. © University of Punjab 2013. Used with permission.

Share

COinS